Alert archive / Kentucky / River Flood Warnings in 2022

River Flood Warning 3, NWS Charleston, WV

February 4, 2022Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this river flood warning at Feb 4, 2022, 2:09 AM EST for Carter County, Greenup County, Kentucky. It took effect at Feb 4, 2022, 4:47 AM EST. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 2:09 AM EST (07:09 UTC)
In effect from
Feb 4, 2022, 4:47 AM EST
Expired
Feb 4, 2022, 5:00 PM EST
In force
12 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Carter County, KY, Greenup County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sandy River at Grayson (GYNK2).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03216500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

577 
WGUS41 KRLX 040709
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
209 AM EST Fri Feb 4 2022

...The National Weather Service in Charleston WV has issued a Flood 
Warning for the following rivers in Kentucky...

  Little Sandy River At Grayson affecting Carter and Greenup 
  Counties.

For the Little Sandy River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.


Additional information is available at www.weather.gov/rlx.

The next statement will be issued by 10 AM EST.

&&


KYC043-089-041915-
/O.NEW.KRLX.FL.W.0003.220204T1044Z-220204T1935Z/
/GYNK2.1.ER.220204T1044Z.220204T1200Z.220204T1334Z.NO/
209 AM EST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO THIS 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Little Sandy River At Grayson.

* WHEN...From early this morning to this afternoon.

* IMPACTS...At 21.0 feet, Mostly farmland, a few outbuildings, and 
  low spots on roads along river in the vicinity of Grayson start to 
  flood.

* ADDITIONAL DETAILS...
  - At 1:00 AM EST Friday the stage was 19.1 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 21.5 feet this morning. It
    will then fall below flood stage late this morning or early
    this afternoon.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.5 feet on 06/16/1961.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$

RPY
4 follow-up statements
063 
WGUS81 KRLX 040947
FLSRLX

Flood Statement
National Weather Service Charleston WV
447 AM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in 
Kentucky...

  Little Sandy River At Grayson affecting Carter and Greenup 
  Counties.

For the Little Sandy River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued by Noon EST.

&&


KYC043-089-041945-
/O.EXT.KRLX.FL.W.0003.220204T0947Z-220204T1934Z/
/GYNK2.1.ER.220204T0932Z.220204T1200Z.220204T1334Z.NO/
447 AM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO THIS 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Little Sandy River At Grayson.

* WHEN...From early this morning to this afternoon.

* IMPACTS...At 21.0 feet, Mostly farmland, a few outbuildings, and 
  low spots on roads along river in the vicinity of Grayson start to 
  flood.

* ADDITIONAL DETAILS...
  - At 4:00 AM EST Friday the stage was 20.9 feet.
  - Forecast...The river is expected to rise to a crest of 21.5
    feet this morning. It will then fall below flood stage late
    this morning or early this afternoon.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.5 feet on 06/16/1961.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$

RPY
143 
WGUS81 KRLX 041925
FLSRLX

Flood Statement
National Weather Service Charleston WV
225 PM EST Fri Feb 4 2022

...Observed flooding changed to Minor severity and increased in 
duration for the following rivers in Kentucky...

  Little Sandy River At Grayson affecting Carter and Greenup 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report Severe Weather to the National Weather Service by calling 
toll free, 800 401 9535, when you can do so safely.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this afternoon at 330 PM EST.

&&


KYC043-089-042030-
/O.EXT.KRLX.FL.W.0003.000000T0000Z-220204T2030Z/
/GYNK2.N.ER.220204T0932Z.220204T1530Z.220204T1947Z.NO/
225 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Little Sandy River At Grayson.

* WHEN...Until late this afternoon.

* IMPACTS...At 22.0 feet, Affects the buildings next to river gage. 
  Also, water starts to flow onto Route 773 and in the Dixie Park 
  area just past I-64 bridge. State Route 1910 floods.

* ADDITIONAL DETAILS...
  - At 2:00 PM EST Friday the stage was 21.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:00 PM EST Friday was 22.0 feet.
  - Forecast...The river will fall below flood stage this
    afternoon to 17.1 feet and then begin rising tomorrow
    morning. It will then rise again to 17.2 feet tomorrow
    evening. It will fall to 15.5 feet and then begin rising
    early Tuesday morning. It will then rise again to 15.9 feet
    Tuesday evening. It will fall again and remain below flood
    stage.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.6 feet on 03/11/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$

JLB
364 
WGUS81 KRLX 041958
FLSRLX

Flood Statement
National Weather Service Charleston WV
258 PM EST Fri Feb 4 2022

...The Flood Warning is extended for the following rivers in 
Kentucky...

  Little Sandy River At Grayson affecting Carter and Greenup 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report Severe Weather to the National Weather Service by calling 
toll free, 800 401 9535, when you can do so safely.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this afternoon at 500 PM EST.

&&


KYC043-089-042200-
/O.EXT.KRLX.FL.W.0003.000000T0000Z-220204T2200Z/
/GYNK2.N.ER.220204T0932Z.220204T1530Z.220204T2115Z.NO/
258 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Little Sandy River At Grayson.

* WHEN...Until late this afternoon.

* IMPACTS...At 22.0 feet, Affects the buildings next to river gage. 
  Also, water starts to flow onto Route 773 and in the Dixie Park 
  area just past I-64 bridge. State Route 1910 floods.

* ADDITIONAL DETAILS...
  - At 2:00 PM EST Friday the stage was 21.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:00 PM EST Friday was 22.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 15.5 feet early
    Wednesday afternoon.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.6 feet on 03/11/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$

JLB
612 
WGUS81 KRLX 042212
FLSRLX

Flood Statement
National Weather Service Charleston WV
512 PM EST Fri Feb 4 2022

...The Flood Warning is expired for the following rivers in 
Kentucky...

  Little Sandy River At Grayson affecting Carter and Greenup 
  Counties.

KYC043-089-042315-
/O.EXP.KRLX.FL.W.0003.000000T0000Z-220204T2200Z/
/GYNK2.N.ER.220204T0932Z.220204T1530Z.220204T2115Z.NO/
512 PM EST Fri Feb 4 2022

...FLOOD WARNING HAS EXPIRED...

The Flood Warning has expired for
  the Little Sandy River At Grayson.

* ADDITIONAL DETAILS...
  - At 4:00 PM EST Friday the stage was 21.2 feet.
  - Forecast...At 4:00 PM EST Friday the stage was 21.2 feet and
    falling, and is expected to continue to fall below flood
    stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$

GW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 4, 12:41 AM EST, 1 hour 28 minutes earlier.

Area forecast discussion, Feb 4, 12:41 AM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1241 AM EST Fri Feb 4 2022

.SYNOPSIS...
A complicated frontal system through Friday with heavy rain,
transitioning to a wintry mix. The weekend will be mainly dry
with a warming trend. Weak cold front arrives early next week.

&&

.NEAR TERM /THROUGH TODAY/...
As of 1000 PM Thursday...

Morgan County has received enough ice accretion for widespread
power outages in the Mcconnelsville area, causing significant
disruptions in communication and commerce there. Meanwhile, the
temperature sat at 33 all along the Ohio River and as far east
as here at the office, in a zone of flat temperature gradient.
With a sharp gradient just west of the river, temperatures were
in the mid 20s in much of southeast Ohio, and a bit lower
upstream.

Upwards of two tenths of an inch of freezing rain had accreted
in interior southeast Ohio, and storm totals there on the order
of one half inch still look good after freshening up the
overnight QPF. Accretions drop off quickly east of the Ohio
River, to a tenth or two in the WV lowlands and less than a
tenth in the mountains.

Snow amounts remain an inch or two interior southeast Ohio and
less than an inch elsewhere. This is not much of a mountain
snow event with a tenth of two inch of snow there and little if
any in the WV coal fields or southwest VA.

The precipitation type transition northwest to southeast has
slowed by an hour or so, but the cold air should start to make
better inroads once a wave goes by through the midnight hour.

As of 720 PM Thursday...

No significant changes needed to the forecast at time, with
numerous road closures over the middle Ohio Valley and northern
WV so far, and ice accretion underway in interior southeast
Ohio. A flatter temperature gradient immediately behind the
front was keeping temperatures just above freezing along and
east of the Ohio River, ahead of a sharper temperature gradient
noted in interior southeast Ohio.

As of 125 PM Thursday...

As strong synoptic ascent associated with a departing H300 jet max
continues to overspread the cold frontal boundary currently draped
along the Ohio River, a developing low level circulation will shift
strong H850 flow of 50-60KTs more normal to the front this afternoon
into this evening. This should support a relatively narrow axis of
significant ice accumulation that slowly starts southeast toward the
Ohio River this evening just behind the cold front. Ice
accumulations in this narrow band (covered by an Ice Storm Warning)
could approach three quarters of an inch with perhaps some locally
even higher amounts. Locations under this local maxima will
experience significant line and tree damage with widespread power
outages.

Late this evening, as the aforementioned low level circulation shifts
off into central PA, H850 flow will begin turning more parallel to
the cold frontal boundary effectively cutting off additional
significant warm advection to reinforce the stout warm nose over the
region. This will allow the existing 'warm wedge' to give way to
cooler temperatures with the approaching cold front, undercutting
the remaining warm air in place aloft. This will yield a relatively
rapid transition from rain to freezing rain to sleet to snow as the
front heads southeast overnight into Friday morning. Accumulations
with this are much more difficult to nail down given a narrower
temporal window and uncertainty how much dynamic cooling aloft will
occur, but a general quarter to half inch of ice inside the
remaining Winter Storm Warnings and up to two tenths of an inch
of ice in the advisory seem reasonable for now.

In the post frontal environment after daybreak Friday, a remnant of
the warm nose will remain with near isothermal saturated layer
between H850 and H700 as favorable jet dynamics for ascent remain
overhead. At least some pockets of warm rain process with surface
temperatures below freezing will be possible, especially as the
clouds start to thin toward midday. This would yield at least patchy
freezing drizzle mixing with snow. For now have coded up mainly snow
with a chance of freezing drizzle with marginal cloud top
temperatures. If confidence increases that clouds will be too warm
to nucleate ice, extensions or new Winter Weather Advisories may
eventually become required.

Additional liquid equivalent precipitation of 1 to 1.5 inches is
expected across SE OH, N WV (much of which will fall as freezing or
frozen precipitation) , and the higher peaks of the Alleghenies
through the remainder of the steady precipitation with amounts
closer to an inch outside of these areas. While precipitation rates
will generally remain modest enough to limit concerns for flash
flooding, sharp rises on creeks and streams as well in areas of poor
drainage will continue to yield isolated to scattered high water
issues through the night.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
As of 235 AM Thursday...

Some light snow may linger over the higher elevations in the
eastern part of the CWA initially Saturday evening, but most
should taper off overnight. It will be a cold day Saturday, with
lows in the single digits and teens, with highs mainly in the
20s. An area of high pressure sliding up the Ohio Valley and
into the Mid-Atlantic during the day Saturday will bring
clearing and drying conditions to the entire area. The high
pressure then anchors along the Mid- Atlantic coast Saturday
night into Sunday, and after another cold start Sunday morning,
light S-SW'ly winds should bring milder air into the area, with
highs into the 40s for most lower elevations.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 235 AM Thursday...

It should be on the dry side for Monday, though a trough
passing over the Great lakes and a low moving along the Carolina
coast may spread some clouds over the area. There are some
hints in models that this trough may push a weak front through
our area, possibly attended by some rain and/or snow showers
depending on temperature and elevation, but there's not much
agreement. For now Monday night into Tuesday was kept dry in the
forecast, but this will need to be monitored. High pressure
then builds back over the area for Wednesday, with highs
maintaining in the 40s.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
As of 1224 AM Friday...

A frontal boundary is evident within a temperatures gradient across
extreme southeast WV should exit east of the mountains by Friday
morning. Meanwhile, mostly rain will continue to fall over the area
tonight. This will produce MVFR/IFR conditions at most terminals
overnight. Portions of southeast OH will experience freezing
rain accumulations into Friday morning.

Rain will changeover to FZRA overnight, and then to sleet and snow
towards 12Z Friday. Improvements in visibilities can be expected as
the snow diminishes Friday afternoon, although IFR stratus will
persist, with a touch of freezing drizzle possible, as a relatively
thick saturated and sub freezing layer may struggle to support
generation of ice nuclei.

Light northwest behind the front overnight at EKN and BKW. Light
mainly north winds elsewhere, backing to northwest on Friday.
Moderate southwest winds overnight, light to moderate west Friday
morning, and then light to moderate northwest Friday afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Visibility will vary depending on timing of
changing precipitation types and intensity.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                   FRI 02/04/22
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EST 1HRLY       01   02   03   04   05   06   07   08   09   10   11   12
CRW CONSISTENCY  M    H    H    H    H    M    H    H    H    M    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    L    H    H
BKW CONSISTENCY  H    M    M    H    M    H    H    H    H    M    M    H
EKN CONSISTENCY  H    H    H    H    M    M    M    H    H    H    M    H
PKB CONSISTENCY  M    L    H    H    H    H    H    H    H    H    L    L
CKB CONSISTENCY  H    H    H    M    L    M    M    H    M    H    L    H

AFTER 06Z SATURDAY...
IFR continues in stratus Friday night, most persistent in and
near the mountains.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 10 AM EST this morning for WVZ005-008-013-
     015>018-024>034-039-040-515>526.
     Winter Weather Advisory until 7 PM EST this evening for
     WVZ032>034-039-040-515>526.
     Flood Watch until 1 AM EST early this morning for WVZ006-007-
     009>011-014-019-020.
     Winter Storm Warning until 1 PM EST this afternoon for
     WVZ005>011.
     Winter Weather Advisory until 1 PM EST this afternoon for
     WVZ013>020-024>031.
OH...Flood Watch until 1 AM EST early this morning for OHZ075-076-
     085>087.
     Ice Storm Warning until 7 AM EST this morning for OHZ067-075-
     083-084.
     Winter Storm Warning until 7 AM EST this morning for OHZ066-
     076-085>087.
KY...Flood Watch until 1 AM EST early this morning for KYZ103-105.
     Winter Storm Warning until 1 PM EST this afternoon for KYZ105.
     Ice Storm Warning until 7 AM EST this morning for KYZ101-102.
     Winter Storm Warning until 7 AM EST this morning for KYZ103.
VA...Flood Watch until 10 AM EST this morning for VAZ003-004.
     Winter Weather Advisory until 7 PM EST this evening for VAZ003-
     004.

&&

SYNOPSIS...FK/TRM/JP/MEK
NEAR TERM...TRM/JP
SHORT TERM...FK
LONG TERM...FK
AVIATION...ARJ
Hazardous weather outlook, Feb 3, 11:03 AM EST, 15 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1103 AM EST Thu Feb 3 2022

VAZ003-004-WVZ032>034-039-040-515>526-041615-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1103 AM EST Thu Feb 3 2022

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY...

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ103-OHZ076-085>087-041615-
Boyd-Washington-Meigs-Gallia-Lawrence OH-
1103 AM EST Thu Feb 3 2022

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-102-OHZ067-083-084-041615-
Greenup-Carter-Morgan-Jackson OH-Vinton-
1103 AM EST Thu Feb 3 2022

...ICE STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Ice Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Ice Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ013>020-024>031-041615-
Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
1103 AM EST Thu Feb 3 2022

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST FRIDAY...

This Hazardous Weather Outlook is for portions of central West
Virginia, northern West Virginia and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-WVZ005>011-041615-
Lawrence KY-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-
1103 AM EST Thu Feb 3 2022

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
FRIDAY...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, northern West
Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ075-041615-
Athens-
1103 AM EST Thu Feb 3 2022

...ICE STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Ice Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Ice Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-041615-
Perry-
1103 AM EST Thu Feb 3 2022

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Feb 4, 12:01 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1201 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HEAVY RAIN       4 SW MIDDLEBOURNE       39.45N 80.97W
02/03/2022  M1.57 INCH       TYLER              WV   TRAINED SPOTTER

&&
Local storm report, Feb 4, 12:30 AM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1230 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FREEZING RAIN    6 NE OAK HILL           38.95N 82.49W
02/03/2022  M0.25 INCH       JACKSON            OH   PUBLIC

            SMALL TREE LIMBS WERE BREAKING AND ON THE
            GROUND.

&&

CG
Local storm report, Feb 4, 12:32 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1232 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     FREEZING RAIN    5 ESE WILKESVILLE       39.05N 82.23W
02/03/2022  E0.25 INCH       MEIGS              OH   PUBLIC

&&

CG
Local storm report, Feb 4, 12:38 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1238 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     FLOOD            7 S WASHINGTON          39.13N 81.68W
02/03/2022                   WOOD               WV   PUBLIC

            FLOODING REPORTED ALONG PORTIONS OF LEE
            CREEK ROAD NEAR BELLEVILLE.

&&

CG
Local storm report, Feb 4, 1:31 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
131 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLOOD            MILL CREEK              38.73N 79.97W
02/04/2022                   RANDOLPH           WV   OFFICIAL NWS OBS

            FLOODING OCCURRING ALONG MILL CREEK.

&&
Local storm report, Feb 4, 1:58 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
158 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLOOD            2 WSW GREENBANK         38.41N 79.87W
02/04/2022                   POCAHONTAS         WV   EMERGENCY MNGR

            HIGH WATER REPORTED OVER CASS ROAD ALONG
            DEER CREEK.

&&

CG

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 10:15 PM ESTAreal Flood WarningRLXBoyd, Carter, Lawrence12 hr

Nearby

River Flood Warnings in Kentucky, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.